# SDR HALA0800582

- Difficulty date: May 15, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 21,597 hours, 4,132 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Computer
- Part number: 162000105
- Part serial: 973
- Condition: Malfunctioned
- Location: Elevator Feel
- Part time: 21,597 hours, 4,132 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ELEV FEEL STATUS MSG DISPLAYED.  PERFORMED FIM 27-31-00.  FOUND LEAD IN ELEVATOR FEEL COMPUTER.  REMOVED AND REPLACED ELEVATOR FEEL COMPUTER PER AMM 27-31-19.  OPS CHECK AND LEAK CHECK OK.  PERFORMED FIM 27-31-00, MESSAGE CLEARED.  OK FOR SERVICE.
